International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 786464 | https://doi.org/10.1155/S0161171287000401

Muhammad Aslam Noor, "Iterative methods for nonlinear quasi complementarity problems", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 786464, 6 pages, 1987. https://doi.org/10.1155/S0161171287000401

Iterative methods for nonlinear quasi complementarity problems

Received13 Apr 1985
Revised01 Jul 1986

Abstract

In this paper, we consider and study an iterative algorithm for finding the approximate solution of the nonlinear quasi complementarity problem of finding u ϵ k(u) such that Tu ϵ k*(u)  and  (um(u),Tu)=0 where m is a point-to-point mapping, T is a (nonlinear) continuous mapping from a real Hilbert space H into itself and k*(u) is the polar cone of the convex cone k(u) in H. We also discuss the convergence criteria and several special cases, which can be obtained from our main results.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views57
Downloads301
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.